# SDR FDEA200812015020

- Difficulty date: December 1, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC705070
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT AFT PRESSURE BULKHEAD STATION 2007 AFT   SURFACE QUANTITY 01 STIFFENER AT X = -15.250 FOUND CRACKED APPROXIMATELY 0.5 INCH.  EMPENNAGE, AFT FUSELAGE COMPARTMENT AFT PRESSURE BULKHEAD STATION 2007 AFT SURFACE STIFFENER AT X = -15.250 REPAIRED AS PER EA 1-5310-122645 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
